

Join us!

12th SHS ASM 2024 Innovations in Hypertension Care: Digital Health

27 Jul 2024 (Sat) 1.30pm - 5.00pm Orchard Hotel Singapore (Ballroom 1 & 2 at Level 3) 442 Orchard Rd, Singapore 238879

Abstract Submission: Closed
Abstract call 9 Apr 2024
Submission deadline 18 Jun 2024

Author notification 20 Jun 2024 Author confirmation 30 Jun 2024

Join us for an overview of the latest innovations in blood pressure monitoring and treatment.



https://forms.office.com/r/M82uqZqwz2

CPD points are pending accreditation by SMC/SPC/SNB. (This event is strictly for healthcare professionals only)

Sponsored by:







Dato' Sri Dr. Azhari Bin RosmanSenior Consultant Cardiologist
Institut Jantung Negara
Malaysia



Prof N V Ramani
Neurologist
Raffles Medical Group
Singapore



Ms Evonne Lee Senior Clinical Pharmacist Tan Tock Seng Hospital Singapore



Dr Low Lip PingConsultant Cardiologist
Mt Elizabeth Medical Centre
Singapore



Dr Umer KhanAssociate Consultant
National University Hospital
Singapore

Supported by:





Adj Assoc Prof Veerendra Senior Consultant Tan Tock Seng Hospital Singapore



Adj Asst Prof Pankaj Handa Senior Consultant Tan Tock Seng Hospital Singapore

1.30pm	Opening Introduction (5 mins)	Adj Assoc Prof Ashish Anil Sule President, SHS
1.35pm	Symposium 1 Obesity-related hypertension: The state of the art management	Dato' Sri Dr. Azhari Bin Rosman Senior Consultant Cardiologist Institut Jantung Negara
2.00pm	Q&A (5 mins)	
2.05pm	Symposium 2 Innovative strategies in achieving salt reduction in patients with hypertension	Prof N V Ramani Neurologist Raffles Medical Group
2.30pm	Q&A (5 mins)	
2.35pm	Symposium 3 Innovative strategies to improve medication adherence in patients with hypertension	Ms Evonne Lee Senior Clinical Pharmacist Tan Tock Seng Hospital
3.00pm	Q&A (5 mins)	ran rock serig riospital
3.05pm	Tea Break	
3.20pm	Symposium 4 Innovative digital solutions for the management of Hypertension	Dr Low Lip Ping Cardiologist Mt Elizabeth Medical Centre
3.45pm	Q&A (5 mins)	
3.50pm	Symposium 5 A trend towards Multi-disciplinary model for management of hypertension	Dr Umer Khan Associate Consultant National University Hospital
4.15pm	Q&A (5 mins)	Tracional Criticology Floopical
4.20pm	Oral Presentation (6 + 2 mins Q&A) Abstract 1 : CMR-based Allometric Scaling and the Impact on Diagnosis and Prognosis of Left Ventricular Hypertrophy in Asians: the REMODEL Study	Prof Calvin Chin Woon Loong
4.29pm	Abstract 2 : Prevalence of hypertension phenotypes in a healthy adult population in Singapore	Dr Aminath Shiwaza Moosa
4.37pm	Abstract 3 : Are We Doing Enough? - Characteristics, Risk Factors and Aetiologies of Young Hypertension Referrals to a Single Tertiary Centre in Singapore	Dr Gan Ming Ying
4.45pm	Abstract 4 : Arterial Stiffness in Rare Moyamoya Disease in Singapore	Ms Kng Kwee Keng

4.55pm Prize Presentation

Assoc Prof Jimmy Teo Senior Consultant National University Hospital

Adj Assoc Prof Ashish Anil Sule President, SHS

5.00pm Closing